Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Itchy reddish bumps on stomach, hands, legs and back. Have marijuana addiction. Could this rash be due to the drug use?

My friend has developed a bumpy rash all over his stomach , hands, legs, and back. They are red bumps and constantly itch . He doesn t recall eating or coming in contact with anything unusual. He is a regular marijuana smoker, and this is the last thing we can think we can think it can be. Is it possible for this to happen? Nothing else unsual is happening aside from the rash and bumps he has developed. Do you have any idea what this could be? Thank you.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is allergy to mrijuana which can develop any time after use of same product
i can advise you to stop this and see results after 3 week
if sbsides it is definate if not we can think of other possibilities
anmd for 3 week continue with tab cleritin 10 mgm night
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor